Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had depo shot. Bled continuously for 3 months. Sometimes spotting, sometimes passing clots. Reason?

I ve always had a regular menstrual cycle until i started the depo shot back in august. that s when i noticed that i was bleeding for 3 straight months. I then stopped bleeding for about 3 weeks and since then, I have not had a break. I have not returned for another injection but i am still having bleeding. sometimes spotting and sometimes really heavy and passing large clots. why could this be happening? any why so long
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Good evening dear
Prolonged bleeding is one of the side effects of Depo. It does not happen in every woman but it occurs in few .
3 months is definitely long period.
Stop Depo and start on COC.
see you doctor so that he can asses you for anemia because you have been bleeding for long.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor